The Exponent of Convergence of Poincaré Series.
Monatshefte für Mathematik, Tome 82 (1976), pp. 297-316
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MOMA_1976__82_177788,
author = {S.J. Patterson},
title = {The {Exponent} of {Convergence} of {Poincar\'e} {Series.}},
journal = {Monatshefte f\"ur Mathematik},
pages = {297--316},
year = {1976},
volume = {82},
zbl = {0349.30012},
url = {http://geodesic.mathdoc.fr/item/MOMA_1976__82_177788/}
}
S.J. Patterson. The Exponent of Convergence of Poincaré Series.. Monatshefte für Mathematik, Tome 82 (1976), pp. 297-316. http://geodesic.mathdoc.fr/item/MOMA_1976__82_177788/